# SDR CA160222005

- Difficulty date: February 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 59,091 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 6228757104
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT A "BURNED INSULATION" ODOR WAS NOTED, THE ODOR PERSISTED, BUT NO SMOKE WAS EVIDENT. ON THE GROUND, TROUBLESHOOTING REVEALED THE RT FLIGHT CONTROL COMPUTER HAS INTERNALLY MALFUNCTIONED, CAUSING THE ODOR.  THE FCC WAS REPLACED.
